| Model Number |
IMMULITE 2000 XPI - HVG |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center.A field service engineer (fse) was dispatched to the customer site.The fse inspected the component of the instrument and found them to be working as intended.The fse found that the instrument probes are not periodically replaced, but only if needed due to damage.No other issues have been reported by the customer post the service visit.Siemens headquarters support center (hsc) reviewed the information provided.The hsc found that the instrument is operational, and the customer did not report discordant results since the initial issue.The hsc did not identify a product problem.The hsc found that there is insufficient information to determine the cause of the (b)(6) results and could not rule out pre-analytical factors or sample issue.The cause for the (b)(6) sample result is unknown.The instrument is performing within specification.No further evaluation of the device is required.
Event or Problem Description
One discordant, false negative result was obtained with (b)(6) on immulite 2000 xpi.The initial result was not reported to the physician(s).The sample was repeated using the same immulite 2000 xpi.The repeat result was considered correct and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the (b)(6) result.